HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A generalization of the weighted Strichartz estimates for wave equations large and an application to self-similar solutions

Files in This Item:
pre708.pdf116.34 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83859

Title: A generalization of the weighted Strichartz estimates for wave equations large and an application to self-similar solutions
Authors: Kato, Jun Browse this author
Nakamura, Makoto Browse this author
Ozawa, Tohru Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 708
Start Page: 1
End Page: 20
Abstract: Weighted Strichartz estimates with homogeneous weights with critical exponents are proved for the wave equation without support restriction on the forcing term. The method of proof is based on the expansion by spherical harmonics and on the Sobolev space over the unit sphere, by which the required estimates are reduced to the radial case. As an application of the weighted Strichartz estimates, the existence and uniqueness of self-similar solutions to nonlinear wave equations is proved up to 5 space dimensions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69513
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University